It's day 10 into my detox and I just have butterflies in my stomach all the time, it feels really goofy. I even laugh sometimes randomly, it shoots from my stomach down to my foot. I have to continuously stretch and every stretch is like the first stretch I've had in years. My thoughts on what this could be is that my feelings are coming back after so long of having felt nothing from the drugs, insides are adjusting to being normal maybe? Don't get me wrong it feels good because I haven't been truly happy like this in a long time and I'm not on drugs, I'm only taking centrum multi-vitamin. It's just goofy as sh** and I've felt like this all morning. Is this normal because lol....
Hey solitary1...;) congrats on 10 days! Around my 2 week mark I had strange feelings in my arms and legs .... Not the needing to stretch part. It's the toxins being pushed out and what's supposed to be theemrw returning. I started feelin really sore a couple days later like i had been working out all day or something. But happy to hear you are feeling well overall!!
Well I don't really have to stretch but every time I do it feels like the first stretch in years. Seems as though my sense of touch is a bit sensitive as well. I can see this will get exhausting as my brain seems to be releasing more serotonin than usual, it's almost like extremely mild ecstasy.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.